Canonical dual least square method for solving general nonlinear systems of quadratic equations
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Boubakeur Benahmed & Hocine Mokhtar-Kharroubi & Bruno Malafosse & Adnan Yassine, 2011. "Quasi-Newton methods in infinite-dimensional spaces and application to matrix equations," Journal of Global Optimization, Springer, vol. 49(3), pages 365-379, March.
- Philippe Robert-Demontrond & R. Ringoot, 2004. "Introduction," Post-Print halshs-00081823, HAL.
More about this item
KeywordsDuality theory; Nonlinear systems of equations; Global optimization; Least square method;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:coopap:v:47:y:2010:i:2:p:335-347. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .